A discontinuous Galerkin method applied to nonlinear parabolic equations. Riviere, B. & Wheeler, M. In Discontinuous Galerkin Methods: Theory, Computation and Applications, volume 11, pages 231–244, 1999.
bibtex   
@InProceedings{RiviereWheeler1999,
  Title                    = {A discontinuous Galerkin method applied to nonlinear parabolic equations},
  Author                   = {B. Riviere and M.F. Wheeler},
  Booktitle                = {Discontinuous Galerkin Methods: Theory, Computation and Applications},
  Year                     = {1999},
  Pages                    = {231–244},
  Volume                   = {11},

  Keywords                 = {Transport, Convection–Diffusion, Parabolic}
}

Downloads: 0